Aspirin plus vitamin C. 10 tablets
Aspirin has been shown to relieve symptoms of headache, toothache, sore throat, menstrual pain, muscle and joint pain, back pain, minor arthritis, pain.
Aspirin plus vitamin C. 10 tablets
WHAT aspirin AND WHAT IT IS USED
Aspirin is analgesic and antipyretic drug, and belongs to the group of anti-inflammatory agents.
Aspirin has been shown to relieve symptoms of headache, toothache, sore throat, menstrual pain, muscle and joint pain, back pain, minor arthritis: pain.
When cold or influenza for symptomatic relief of pain and fever.
2. BEFORE YOU TAKE aspirin
Do not take aspirin:
if you are allergic (hypersensitive) to aspirin or other salicylates, ascorbic acid or any of the other ingredients of aspirin;
If you have active ulcers of the stomach or duodenum;
at risk of bleeding (hemorrhagic diathesis);
if you had asthma provoked by the administration of salicylates or substances with a similar action, especially non-steroidal anti-inflammatory drugs;
in combination with methotrexate in doses of 15 mg / week or more (see "Taking other medicines");
if you suffer from severe renal failure;
if you suffer from severe liver disease;
if you have severe heart failure;
during the last trimester of pregnancy (see "Pregnancy and lactation").
Not suitable for children under 12 years of age.
Take special care with aspirin
with hypersensitivity to other analgesic / anti-inflammatory or antirheumatic drugs or other allergenic substances;
by concomitant treatment with anticoagulants (see "Taking other medicines");
in the case of data for gastrointestinal ulcers in the past, including chronic or recurrent (iterative) Ulcer data or gastrointestinal bleeding in the past;
in the case of impaired renal function or in patients with impaired cardiovascular circulation (eg, renal vascular disease, congestive heart failure, hypovolemia, major surgery, blood poisoning (sepsis) or major bleeding events) as acetylsalicylic acid may further increase the risk of renal impairment or acute renal failure;
in the case of impaired liver function;
before surgery (including small operations such as tooth extraction); Bleeding time may be prolonged. Please tell your doctor or pharmacist that you are taking Aspirin C.
Acetylsalicylic acid can cause bronchospasm and asthma attacks cause or other hypersensitivity reactions. Risk factors include pre-existing bronchial asthma, hay fever, nasal polyps or chronic lung disease. This is also true for patients with allergic reactions (e.g., skin reactions, pruritus, urticaria) to other substances.
Aspirin should not be taken by children or adolescents with febrile illness, unless specifically prescribed by a doctor or other therapeutic measures have proved ineffective. Persistent vomiting in relation to such diseases may be a sign of Reye's syndrome. This is a very rare potentially life-threatening disease that requires immediate medical treatment.
In low-dose acetylsalicylic acid reduces the excretion of uric acid. This may result in gout patients who have a tendency to reduced excretion of uric acid. Poi patients suffering from severe glucose-b-phosphate dehidoogenazen deficiency (G6PD), acetylsalicylic acid can cause rupture of the red blood cells (erythrocytes) and the release of their contained hemoglobin in the surrounding fluid (hemolysis) or bone marrow unable to compensate for the loss of erythrocytes (hemolytic anemia). Factors that may increase the risk of hemolysis are ie. high doses, fever or acute infection.
Patients predisposed to the formation of calcium oxalate crystals or chronic kidney disease are advised to pay particular attention when taking ascorbic acid.
Using other medicines
Please tell your doctor or pharmacist if you are taking or have recently taken any other medicines, including medicines obtained without a prescription.
side effects of methotrexate (a drug for the treatment of cancer and rheumatoid arthritis);
effect of anticoagulant drugs (eg coumarin derivatives and heparin);
risk of gastrointestinal bleeding if taken together with alcohol, medicines containing cortisone or cortisone substances with the exception of products which are applied topically or hydrocortisone used for replacement therapy in Addison's disease), or drugs to treat depression (selective inhibitors of serotonin reuptake;
the effect of certain blood glucose lowering drugs (insulin, sulphonylureas);
blood levels of digoxin (a drug for the treatment of heart failure);
desired and undesired effects of special groups of analgesics, anti-inflammatory and anti-rheumatic drugs (NSAIDs) and anti-drugs rule;
the effect of valproic acid (a drug for the treatment of epilepsy).
Aspirin attenuates the effect of:
drugs that increase the excretion of urine (aldosterone antagonist diuretics and long-acting);
medicines that lower blood pressure;
medicines for gout, which enhance the secretion of uric acid (e.g., probenecid, benzbromarone);
drugs containing deferoxamine by coadministration with ascorbic acid can increase the accumulation of iron in the tissues.
Therefore, patients should not take aspirin at the same time some of the above drugs unless specifically prescribed by a doctor.
Use of aspirin with food and drink
As far as possible during treatment with aspirin should be avoided alcohol.
Pregnancy and lactation
Ask your doctor or pharmacist before taking any medicine.
You must tell your doctor if you become pregnant while taking Aspirin C. aspirin should not be taken during the first six months of pregnancy without medical advice. If medicinal products containing acetylsalicylic acid, is used by a woman trying to get pregnant or during the first and second trimester of pregnancy, the dose should be as low as possible and the duration of treatment is as short as possible.
Aspirin should not be taken during the last three months of pregnancy due to increased risk of complications for mother and child during childbirth.
Salicylates and their metabolites pass into breast milk. Because until now not reported birth defects, it is usually necessary to discontinue nursing the short-term use of recommended doses. In regular or high doses should be considered timely termination of breastfeeding.
Driving and using machines
No effects on ability to drive and use machines.
Important information about some of the ingredients of aspirin
An effervescent tablet contains 466.4 mg of sodium, which should be considered for patients on a controlled sodium diet.
3. HOW TO TAKE aspirin
Always use aspirin exactly as you have been told your doctor or pharmacist. If you are not sure, ask your doctor or pharmacist.
Acetylsalicylic acid should not be taken for more than 3 days to lower the fever (such as antipyretic) and more than five days as an analgesic without consulting a doctor.
Method of administration
For oral use. The effervescent tablets dissolve in water before they are accepted.
The usual dose is 1-2 effervescent tablets as a single dose, if necessary, may be repeated at intervals of 4-8 hours. Must not exceed the maximum daily dose of 10 effervescent tablets 4 g acetylsalicylic acid).
The use of aspirin in combination with ascorbic acid is not recommended for children under 12 years of age, except as expressly prescription.
If you take more dose aspirin
Vertigo and tinnitus, especially in children and the elderly, can be symptoms of serious poisoning. We need to tell your doctor if you suspect overdose of Aspirin C. It will appoint the necessary measures according to the severity of intoxication.
If you have any further questions on the use of this product, ask your doctor or pharmacist.
4. POSSIBLE SIDE EFFECTS
As with all drugs, aspirin and can cause side effects, although not everyone gets them.
The following frequencies are used to estimate the incidence of adverse reactions: Very common (more than 1 in 10 patients); common (more than 1 in every 100 patients) are not rare (more than 1 in 1000 patients); Rare (more than 1 in 10,000 patients); very rare (one or more patient in 10 000 patients, including isolated cases).
Common: abdominal pain, gastrointestinal pain;
Rare: gastrointestinal irritation, gastrointestinal ulceration;
Very rare: gastrointestinal bleeding and perforation.
Very rare: hepatic dysfunction (transaminase elevations).
Respiratory system disorders
Common: shortness of breath;
Rare: fever (rhinitis), nasal congestion (nasal congestion).
Nervous System Disorders
Dizziness and tinnitus, which is usually due to overdose.
Very rare: impaired cardiac function.
Blood and lymphatic system disorders:
Common: bleeding (perioperative hemorrhage, hematoma epistaxis, bleeding genitourinary bleeding of the gums);
Very rare: gastrointestinal bleeding, cerebral hemorrhage.
Bleeding can result in acute or chronic anemia posthaemorrhagic / iron deficiency anemia (due to eg a disguised bleeding)
Skin and subcutaneous tissue disorders:
Rare: rash, hives, itching.
Immune system disorders:
Very rare: anaphylactic reactions, swelling of the face, tongue and throat (Quincke's edema), anaphylactic shock.
If there are signs of hypersensitivity should discontinue use of aspirin C.
If your stools are black tarry stool, a sign of serious bleeding in the stomach), tell your doctor immediately.
In patients with severe glucose-6-phosphate dehydrogenase deficiency (G6PD) were reported hemolysis and hemolytic anemia.
Renal impairment and acute renal failure have also been reported.
If any of the side effects gets serious, or you notice other effects not listed in this leaflet, discontinue the use of aspirin and tell your doctor or pharmacist.
5. HOW TO STORE aspirin
Keep out of reach of children.
Do not store above 25 ° C.
Do not use aspirin after the expiry date printed on the foil and carton. The expiry date refers to the last day of that month.
Medicines should not be disposed of via wastewater or household waste. Ask your pharmacist how to dispose of medicines no longer required. These measures will help to protect the environment.
6. FURTHER INFORMATION
What does aspirin
The active compounds are acetylsalicylic acid and ascorbic acid.
1 tablet contains 400 mg of acetylsalicylic acid and 240 mg ascorbic acid.
The other ingredients are sodium citrate anhydrous, sodium bicarbonate, anhydrous citric acid, anhydrous sodium carbonate.
Looks like aspirin and contents of the pack
10 or 20 effervescent tablets.